# SDR IPXA2019062443650

- Difficulty date: June 10, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 17,508 hours, 10,599 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Liner
- Part number: F2588508101000
- Condition: Cracked
- Location: Bulk Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12RYLOWER BULK CARGO DOOR LINER CRACKED IN MULTIPLE LOCATIONSREPAIRED PER UPS SREO #A300-2550-43367-B
